MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0170
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.(b)(4).
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to an increased on the pacing thresholds.This lead was replaced.A surgical intervention was necessary to resolve the issue.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.Patient code 3191 captures the reportable event of surgery.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9924658
Report Number2124215-2020-04384
Device Sequence Number3354600
Product Code LWS
UDI-Device Identifier00802526373282
UDI-Public00802526373282
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2017
Device Model Number0170
Device Catalogue Number0170
Device Lot Number101409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age70 YR